Greetings! I've been diagnosed with Hashimoto's thyroiditis since 2008 (which at the time was a surprise to me since I had no symptoms). (Also have Lyme's disease and a RBBB - 2008 wasn't such a great year). I also had a ultrasound find a multinodular goiter which my endo said was a enlarged thyroid.
Since that time I've been on Levothyroid, again, with no symptoms.
I switched insurance companies and my new GP (I was seeing an endo before) put me on Levothyroxine (same dosing). From my last endo visit (11/10) my TSH & T4 were good according to my endo.
However, last week I awoke with the sensation that I couldn't breathe (from a bad dream/position I was in/not sure why) and continued to have racing thoughts and probably closest feeling I have had to a panic attack (ps: no hx of any mental health issues).
Since that time I haven't had any more "attacks" but have not felt "myself". I've heard people describe a "mental fog" but that really doesn't totally describe what I'm going through. I have these - very hard to describe - periods where I'm saying to myself that "I don't feel right" and something just feels "off". No physical pain.
Any advice?? Any clue if the switch in meds could cause something like this? Really a disturbing experience....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.